# SDR UHLA2011010400007

- Difficulty date: January 4, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 17,503 hours, 10,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION LT CENTER FLOOR SUPPORT FROM FR16 TO FR19 CROSSBEAMS.  CUT OUT CORRODED AREAS, FABRICATED AND INSTALLED FILLERS AND DOUBLER.  ALODINED, PRIMED, AND PAINTED REPAIR AREA AND PARTS PER ETD 2011-170-00129.
